# SDR GTIA20121219576

- Difficulty date: December 19, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 23,135 hours, 11,206 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT SPARE LIFEVEST TORN.   R & R LIFE VESTS IAW ACFT MM.
